# SDR CALA2009080400422

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 49,154 hours, 5,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT EXTERIOR R2 IS INOPERATIVE.  RELAMPED, OPS CHECK GOOD AT THIS TIME.
